MathSciNet Relay Station
MathSciNet bibliographic data
MR1443155 (98b:57011) 57M25 (57M05)
Heusener, Michael; Klassen, Eric Deformations of dihedral representations. Proc. Amer. Math. Soc. 125 (1997), no. 10, 3039–3047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement